Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
whiterabbit123

Help! Aczone (mornin), Ziana (night), solodyn

So I have moderate/severe acne, not so much on my forehead but I do have a run of cystic and some pimples along my jaw line and kind of under my ear that are impossible to get ride of. I'm so tired of them :( .....no matter what, they will NOT go away.

I went to the Derm about this and he put me on monocyclin (Solodyn 65mg), Aczone in the morning, and Ziana at night. The first couple of days I felt that it was working actually quite well. My face seemed to calm down alot and nothing really new came up. After a couple days I noticed my face became BRIGHT red like I was really sun burned and it was extremely itchy. This was when I woke up after putting on Ziana at night. *Has anybody else experienced this?!?!* I thought it was just irritation so I just manned up and dealt with it. It eventually all pealed and came a little bit closer to normal but still a little red compared to my neck. It only was like this for another couple of days and my face turned again super RED. I think it is the Ziana but I'm not really sure. I feel like I'm a burn victim because my face and part of my neck where I put Ziana is red, sun-burned red.

Help! Am I allergic to Ziana or is this just a side-effect and will go away? I want to think it is just clearing my top layer of skin so that it will peal but I'm not really sure.

I also put some on my shoulders and after three days of putting it on, it looks like I have second degree burns on the area. They are red, and are ruff and kind of looks like they are partially scabbing like they are burned or something. Is this normal??? Whats wrong with me? lol....I haven't read anybody having a reaction like this to Ziana. Any help would be great! Thanks

Share this post


Link to post
Share on other sites

Hey! My doctor just put me on this same exact combo of meds! How is it working for you? I'm guessing the ziana is what causing the redness because everyone complains about they. How is everything going now? Has anything gotten better? Cuz I'm scared to try this combo :-(

Share this post


Link to post
Share on other sites

I have possibly the MOST irritable skin ever as even salicylic acid literally burned my skin off which caused me this whole face mess in the first place, but they prescribed me Ziana and I apply literally only a pea size and it does not irritate much at all, are you perhaps using too much?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×